# SDR UPS09654319

- Difficulty date: December 28, 2008
- Submitted: January 16, 2009
- Operation: Air carrier
- Aircraft: N305UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27243
- Aircraft time: 34,576 hours, 11,493 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Support Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C MEC BS246 LBL 40 FLOORBEAM FRONT FACE SUPPORT ANGLE FWD CRACK.  MEC BS 246 LBL 40 FLOORBEAM FRONT FACE SUPPORT ANGLE REPAIRED AS PER SRM 53-10-51-2R4 FIG 201.  REPEAT INSP IS REQUIRED AS PER SRM 53-10-51-2R4 FIG 201 SHT 2 TABLE II UPS MPI P20220 ISSUED FOR REPEAT INSP.
